Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 189

All articles in this issue are freely accessible.

Some $p$-groups of maximal class
R. J. Miech.
Trans. Amer. Math. Soc. 189 (1974), 1-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349835
Counting commutators
R. J. Miech.
Trans. Amer. Math. Soc. 189 (1974), 49-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333014
Fixed point theorems for certain classes of semigroups of mappings
Mo Tak Kiang.
Trans. Amer. Math. Soc. 189 (1974), 63-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361949
Explicit class field theory for rational function fields
D. R. Hayes.
Trans. Amer. Math. Soc. 189 (1974), 77-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330106
Minimal sequences in semigroups
Mohan S. Putcha.
Trans. Amer. Math. Soc. 189 (1974), 93-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338233
On the structure of the set of solutions of equations involving $A$-proper mappings
P. M. Fitzpatrick.
Trans. Amer. Math. Soc. 189 (1974), 107-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0336475
Subgroups of groups of central type
Kathleen M. Timmer.
Trans. Amer. Math. Soc. 189 (1974), 133-161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357574
Lattices of topological extensions
John Mack, Marlon Rayburn and Grant Woods.
Trans. Amer. Math. Soc. 189 (1974), 163-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350700
Equivariant method for periodic maps
Wu Hsiung Huang.
Trans. Amer. Math. Soc. 189 (1974), 175-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0334247
Asymptotic solutions of linear Volterra integral equations with singular kernels
J. S. W. Wong and R. Wong.
Trans. Amer. Math. Soc. 189 (1974), 185-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338718
Rank $r$ solutions to the matrix equation $XAX^{T}=C,A$ alternate, over $GF(2^{y})$
Philip G. Buckhiester.
Trans. Amer. Math. Soc. 189 (1974), 201-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330196
The structure of completely regular semigroups
Mario Petrich.
Trans. Amer. Math. Soc. 189 (1974), 211-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330331
Volumes of images of varieties in projective space and in Grassmannians
H. Alexander.
Trans. Amer. Math. Soc. 189 (1974), 237-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357850
Approximation of analytic functions on compact sets and Bernstein’s inequality
M. S. Baouendi and C. Goulaouic.
Trans. Amer. Math. Soc. 189 (1974), 251-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352789
Galois theory for fields $K/k$ finitely generated
Nickolas Heerema and James Deveney.
Trans. Amer. Math. Soc. 189 (1974), 263-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330124
Quasi-bounded and singular functions
Maynard Arsove and Heinz Leutwiler.
Trans. Amer. Math. Soc. 189 (1974), 275-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0379872
Differentiability of solutions to hyperbolic initial-boundary value problems
Jeffrey B. Rauch and Frank J. Massey.
Trans. Amer. Math. Soc. 189 (1974), 303-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340832
Canonical forms and principal systems for general disconjugate equations
William F. Trench.
Trans. Amer. Math. Soc. 189 (1974), 319-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330632
Pairs of compacta and trivial shape
Sibe Mardešić.
Trans. Amer. Math. Soc. 189 (1974), 329-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341387
An equiconvergence theorem for a class of eigenfunction expansions
C. G. C. Pitts.
Trans. Amer. Math. Soc. 189 (1974), 337-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330609
Fundamental constants for rational functions
S. J. Poreda, E. B. Saff and G. S. Shapiro.
Trans. Amer. Math. Soc. 189 (1974), 351-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361096
A multiplier theorem for Fourier transforms
James D. McCall.
Trans. Amer. Math. Soc. 189 (1974), 359-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0409829
Weakly almost periodic and uniformly continuous functionals on the Fourier algebra of any locally compact group
Edmond E. Granirer.
Trans. Amer. Math. Soc. 189 (1974), 371-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0336241